Alert archive / Texas / Wind Advisories in 2024
Wind Advisory 4, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Feb 26, 2024, 2:32 AM CST for Beaver County, Cimarron County, Texas County, Oklahoma; 19 counties in Texas. It took effect at Feb 26, 2024, 12:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2024, 2:32 AM CST (08:32 UTC)
- In effect from
- Feb 26, 2024, 12:00 PM CST
- Expired
- Feb 26, 2024, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Amarillo, TX
All 22 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4661 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981 WWUS74 KAMA 260832 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 232 AM CST Mon Feb 26 2024 OKZ001-TXZ001-002-006-007-011>013-016>018-317-261715- /O.UPG.KAMA.HW.A.0002.240226T1800Z-240227T0100Z/ /O.NEW.KAMA.WI.Y.0004.240226T1800Z-240227T0100Z/ Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-Palo Duro Canyon- Including the cities of Buffalo Lake, Wayside, Stratford, Dawn, Amarillo, Goodnight, Claude, Ware, Masterson, Dumas, Romero, Pantex, Boys Ranch, Wildorado, Hereford, Hartley, Keyes, Palo Duro Canyon State Park, Bootleg, Dalhart, Four Way, Channing, Umbarger, Skellytown, Washburn, Boise City, Bushland, Canyon, Panhandle, White Deer, Conlen, and Vega 232 AM CST Mon Feb 26 2024 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... * WHAT...West winds up to 35 mph with gusts up to 55 mph expected. * WHERE...Cimarron County and the western and south-central Texas Panhandle. * WHEN...From noon today to 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAV
3 follow-up statements
585 WWUS74 KAMA 261856 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 1256 PM CST Mon Feb 26 2024 OKZ002-003-TXZ003>005-008>010-014-015-019-270100- /O.EXB.KAMA.WI.Y.0004.240226T1900Z-240227T0100Z/ Texas-Beaver-Hansford-Ochiltree-Lipscomb-Hutchinson-Roberts- Hemphill-Gray-Wheeler-Donley- Including the cities of Lake Marvin, Shamrock, Booker, Wheeler, Beaver, Canadian, Pampa, Perryton, Waka, Higgins, Briscoe, Codman, Clarendon, Spearman, Forgan, Gruver, Follett, Lora, Farnsworth, Borger, Twitty, Kingsmill, Lela, Glazier, Guymon, Wolf Creek Park, and Miami 1256 PM CST Mon Feb 26 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph expected. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ OKZ001-TXZ001-002-006-007-011>013-016>018-317-270100- /O.CON.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-Palo Duro Canyon- Including the cities of Masterson, Claude, Dawn, Stratford, Romero, Four Way, Conlen, Keyes, Amarillo, Skellytown, Dalhart, Washburn, Goodnight, Boys Ranch, Wayside, Hereford, Channing, Ware, White Deer, Palo Duro Canyon State Park, Vega, Panhandle, Bootleg, Dumas, Umbarger, Canyon, Bushland, Hartley, Boise City, Pantex, Buffalo Lake, and Wildorado 1256 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...Until 7 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
531 WWUS74 KAMA 262001 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 201 PM CST Mon Feb 26 2024 OKZ001-TXZ001-002-006-007-011>013-016>018-317-270415- /O.NEW.KAMA.HW.W.0002.240227T1500Z-240228T0200Z/ /O.CON.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ Cimarron-Dallam-Sherman-Hartley-Moore-Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong-Palo Duro Canyon- Including the cities of Palo Duro Canyon State Park, Dawn, Romero, Channing, Washburn, Dalhart, Claude, Conlen, Boise City, Ware, Stratford, Wayside, Bootleg, Panhandle, Boys Ranch, Amarillo, Pantex, Masterson, Four Way, Wildorado, Goodnight, Umbarger, Buffalo Lake, Skellytown, Canyon, Bushland, Keyes, Hereford, Vega, Hartley, Dumas, and White Deer 201 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...For the Wind Advisory, until 7 PM CST this evening. For the High Wind Warning, from 9 AM to 8 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ TXZ003-008>010-014-015-270415- /O.NEW.KAMA.HW.W.0002.240227T1500Z-240228T0200Z/ /O.CON.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ Hansford-Hutchinson-Roberts-Hemphill-Gray-Wheeler- Including the cities of Borger, Pampa, Briscoe, Wheeler, Glazier, Kingsmill, Lake Marvin, Gruver, Twitty, Spearman, Miami, Canadian, Codman, Shamrock, Lela, and Lora 201 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY... * WHAT...For the Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph. For the High Wind Warning, west winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Gray, Hansford, Hemphill, Hutchinson, Roberts, and Wheeler Counties. * WHEN...For the Wind Advisory, until 7 PM CST this evening. For the High Wind Warning, from 9 AM to 8 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ002-003-TXZ004-005-019-270415- /O.NEW.KAMA.WI.Y.0005.240227T1500Z-240228T0300Z/ /O.CON.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ Texas-Beaver-Ochiltree-Lipscomb-Donley- Including the cities of Booker, Beaver, Farnsworth, Waka, Wolf Creek Park, Follett, Perryton, Higgins, Clarendon, Forgan, and Guymon 201 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... * WHAT...For the first Wind Advisory, west winds 25 to 35 mph. For the second Wind Advisory, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Donley, Lipscomb, and Ochiltree Counties. * WHEN...For the first Wind Advisory, until 7 PM CST this evening. For the second Wind Advisory, from 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ TXZ020-270415- /O.NEW.KAMA.WI.Y.0005.240227T1500Z-240228T0300Z/ Collingsworth- Including the cities of Samnorwood, Lutie, Wellington, and Dozier 201 PM CST Mon Feb 26 2024 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Collingsworth County. * WHEN...From 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AH
514 WWUS74 KAMA 270054 NPWAMA URGENT - WEATHER MESSAGE National Weather Service Amarillo TX 654 PM CST Mon Feb 26 2024 OKZ001-TXZ001>003-006>018-317-270900- /O.EXP.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ /O.CON.KAMA.HW.W.0002.240227T1500Z-240228T0200Z/ Cimarron-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson-Roberts- Hemphill-Oldham-Potter-Carson-Gray-Wheeler-Deaf Smith-Randall- Armstrong-Palo Duro Canyon- Including the cities of Claude, Stratford, Vega, Panhandle, Pantex, Lake Marvin, Boys Ranch, Wayside, Wheeler, Bushland, Skellytown, Miami, Spearman, Dawn, Bootleg, Codman, Briscoe, Palo Duro Canyon State Park, Washburn, Kingsmill, Channing, Canadian, Canyon, Goodnight, Dumas, Four Way, Borger, Wildorado, Gruver, Twitty, White Deer, Keyes, Pampa, Romero, Umbarger, Dalhart, Lora, Conlen, Boise City, Hartley, Buffalo Lake, Glazier, Masterson, Amarillo, Lela, Shamrock, Ware, and Hereford 654 PM CST Mon Feb 26 2024 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM CST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Portions of the Panhandle of Oklahoma and the Panhandle of Texas. * WHEN...From 9 AM to 8 PM CST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ002-003-TXZ004-005-019-270900- /O.EXP.KAMA.WI.Y.0004.000000T0000Z-240227T0100Z/ /O.CON.KAMA.WI.Y.0005.240227T1500Z-240228T0300Z/ Texas-Beaver-Ochiltree-Lipscomb-Donley- Including the cities of Clarendon, Wolf Creek Park, Higgins, Farnsworth, Follett, Waka, Perryton, Booker, Forgan, Beaver, and Guymon 654 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 50 mph expected. * WHERE...In Oklahoma, Beaver and Texas Counties. In Texas, Donley, Lipscomb, and Ochiltree Counties. * WHEN...From 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ TXZ020-270900- /O.CON.KAMA.WI.Y.0005.240227T1500Z-240228T0300Z/ Collingsworth- Including the cities of Samnorwood, Wellington, Lutie, and Dozier 654 PM CST Mon Feb 26 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Collingsworth County. * WHEN...From 9 AM to 9 PM CST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 98
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 25, 10:54 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Feb 25, 10:54 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1054 PM CST Sun Feb 25 2024
...New AVIATION...
.SHORT TERM ...
(This evening through Monday night)
Issued at 239 PM CST Sun Feb 25 2024
Another warm afternoon across the Panhandles with SW winds and
temperatures well into the 70s. Winds this afternoon are more tame
compared to yesterday as a broad area of low pressure over the
eastern Panhandles has kept the winds in check. That will change
as we go into tomorrow.
As we go throughout the day tomorrow, a steady decline in H500
heights with attached steep gradients as our main disturbance from
the intermountain west moves southeast towards the southern High
Plains. Further aloft, the main southern stream jet will have the
Panhandles under an area of large scale upper level convergence,
aiding downslope surface flow. This will result in the potential
for critical fire weather conditions due to strong winds, low RH
values and available fuels. Timing for the most impactful winds
and fire weather conditions tomorrow will be starting around noon
through sunset timeframe tomorrow. Along with the potential for
strong westerly winds, as the source of these winds are coming
east from New Mexico, ongoing drought in this area coupled with
the strong winds could results in period of blowing dust. Will
have to watch closely for sudden decrease in visibility
associated with areas of blowing dust. With downslope flow, high
temperatures for most locations tomorrow should be well into the
80s, with record high temps possible at all of our climate sites.
With breezy southwest and west winds tomorrow night, low
temperatures will be quite mild for this time of year.
Meccariello
&&
.LONG TERM ...
(Tuesday through next Saturday)
Issued at 239 PM CST Sun Feb 25 2024
Critical fire weather conditions expected again on Tuesday with
the potential for strong westerly winds and low RH values. Rate of
change in height falls should expedite on Tuesday as the main
H500 trough moves closer to the Panhandles. Out ahead, warm
westerly downslope flow is expected to continue with highs on
Tuesday ranging from the 70s to lower 80s. If increased cloud
cover, and/or the main cold front moves south through the
Panhandles sooner, this could limit fire weather conditions and
winds, especially for the northern Panhandles. Will have to watch
this trend closely. As the main trough skirts the southern High
Plains, a brief rain or snow shower could be possible, but not
likely (<20% chance). Dry conditions will continue for the
remainder er of the long term forecast period. After high
dropping into the 40s and lower 50s behind the passing front by
Wednesday, we will warm up back into the 70s by the end of the
week.
Meccariello
&&
.AVIATION...
(06Z TAFS)
Issued at 1043 PM CST Sun Feb 25 2024
TAFs continue as VFR at all sites through this period. The
forecast for this afternoon remains on track with a few updates
for the new 06Z timeframe.
Wind speeds will increase sharply this afternoon at all sites,
and even some low level wind shear may be present in the late
morning hours at DHT. Sustained winds could be between 25-30 kts
gusting above 45 kts across the area. These strong winds are
expected to prevail through the evening and continue through the
night time hours, though at slightly reduced speeds beyond 01Z.
Blowing dust may also become a concern for all sites, but
visibility still does not drop below VFR conditions at this time.
Rangel
&&
.FIRE WEATHER...
Critical fire weather conditions are expected for all of the
Panhandles tomorrow and Tuesday. Min RH values will drop to around
13 to 15 percent both days. Coupled with westerly 20 ft winds
sustained of 30 to near 40 mph with higher gusts expected, max
RFTI values will top off at 5 to 6 tomorrow and 4 to 5 on Tuesday.
ERC percentile will be as high as the 70-89th percentile in some
locations in the Panhandles, with abundant cured fuels expected.
Will also have to watch for a cold front on Tuesday, which if any
active wildfires are ongoing, wind shift from westerly to
northerly behind cold front on Tuesday evening could be an issue. Recent
hot spots in the past 24-48 hours in more elevated conditions
with given fuels has heightened our concern for critical fire
weather conditions tomorrow and Tuesday.
Meccariello
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 49 83 55 75 / 0 0 0 0
Beaver OK 40 83 53 77 / 0 0 0 0
Boise City OK 43 76 48 69 / 0 0 0 0
Borger TX 49 86 56 79 / 0 0 0 0
Boys Ranch TX 44 83 52 76 / 0 0 0 0
Canyon TX 47 83 54 76 / 0 0 0 0
Clarendon TX 51 86 59 79 / 0 0 0 0
Dalhart TX 40 79 48 70 / 0 0 0 0
Guymon OK 41 81 51 74 / 0 0 0 0
Hereford TX 46 83 53 75 / 0 0 0 0
Lipscomb TX 43 85 56 79 / 0 0 0 0
Pampa TX 50 83 56 77 / 0 0 0 0
Shamrock TX 48 88 58 82 / 0 0 0 0
Wellington TX 48 88 58 82 / 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Monday afternoon through Monday evening
for TXZ001>020-317.
Fire Weather Watch from Tuesday morning through Tuesday evening
for TXZ001>020-317.
High Wind Watch from Monday afternoon through Monday evening for
TXZ001-002-006-007-011>013-016>018-317.
OK...Fire Weather Watch from Monday afternoon through Monday evening
for OKZ001>003.
Fire Weather Watch from Tuesday morning through Tuesday evening
for OKZ001>003.
High Wind Watch from Monday afternoon through Monday evening for
OKZ001.
&&
SHORT TERM...29
LONG TERM....29
AVIATION...55Hazardous weather outlook, Feb 25, 2:47 PM CST, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 247 PM CST Sun Feb 25 2024 OKZ001>003-TXZ001>020-317-260900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 247 PM CST Sun Feb 25 2024 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Elevated fire weather conditions are expected the rest of this afternoon in the southwestern and south-central Texas Panhandle due to a combination of low relative humidity values and breezy winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Critical fire weather conditions are expected Monday and Tuesday due to strong winds and low relative humidity values. A Fire Weather Watch has been issued for the entire Texas and Oklahoma Panhandles. Windy conditions are expected Monday and Tuesday. For Monday, sustained southwesterly winds of 25 to 35 mph with gusts up to 50 mph. Tuesday, sustained southwesterly winds at 30 to 45 mph with gusts up to 60 mph. A High Wind Watch has been issued Monday for the western combined Panhandles and south central Texas Panhandle on Monday .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions this afternoon, Monday, and Tuesday.
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 2:35 AM CST | Red Flag Warning | AMA | Beaver, Cimarron, Texas | 16 hr |
| Feb 26, 2:01 PM CST | High Wind Warning | AMA | Cimarron | 30 hr |
| Feb 26, 2:01 PM CST | Wind Advisory | AMA | Beaver, Texas | 31 hr |
Nearby
Wind Advisories in Texas, 2024Wind Advisories in Oklahoma, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.